Results 1 to 9 of 9
Like Tree1Likes
  • 1 Post By jessabellc
struggling with methadone withdrawal. Help?
  1. #1
    evilelvis77 is offline New Member
    Join Date
    Jul 2014
    Posts
    3

    Default struggling with methadone withdrawal. Help?

    Hi. I know there are many posts out there with withdrawal help but I'm feeling pretty isolated and lonely with regards to my methadone withdrawal. I stopped taking md + my mental health medication about 3 weeks ago. I've been on md for 3 years highest 85 ml and when I went cold turkey I was on 15. After 5 days off meds and feeling like hell I tried to commit suicide by taking 100 ml of md + 30 codine tablets. I'm now 2 weeks on and mentally more stable ( just) but physically doing badly. I have had the runs for full 3 weeks , vomiting and nausea, massive headaches , muscle pains in my arms shoulders and calf's and ridiculous insomnia and restlessness. Is this normal or have I done permanent damage to myself? When will this end? I feel I'm suffering so much.

  2. #2
    g girl26 is offline New Member
    Join Date
    Jun 2014
    Posts
    2

    Default

    Good news is you have not done permanent damage to yourself absolutley not. i know the way you are feeling . i have felt every ache pain retlessness in my elbows knees shoulders everywere. hold on sweatheart i know you dont want to hear this but the worst part is over. you did it .you are three weeks into this omg i am so proud of you and you should be so proud of yourself im not going to keep babbling on about this that and the other but baby GOD DAM IT you did it LOOK AT YOURSELF IN THE MIRROR AND TELL YOURSELF (i know you might not look that good right now but >>>> it)i I DID IT >>>> EVERYONE I DID IT. every day you are going to feel a little better i promise. i was their i went through it day by day i thought i was going to die but i diddnt. two more things i am so glad that when when you tried to commit suicide you did not succeed and you are are here today to read this post and give up those drugs you dont need themand i know you want to sleep so bad that was the worse part every time you tried to close your eyes bam they would pop right open wide,that will go away after some time .so please hang in their if you want you can talk to me im always here for you i do not want you to feel like you are alone at all you have really just made a true freind in me so i am going to try to add you as a friend i am new to this site so i have to figure out how to do it i hoped this helped you and brightened your day just a little remember you will not feel this way foorever your friend g girl26

  3. #3
    Anonymous Guest

    Default

    Hey elvis! I am so sorry to hear your story, addiction is a terrible terrible thing and suicide is always a thought in some peoples heads. I am so glad to hear that you did not die. Look at that as a sign, addiction lost and you are winning. Addiction tried to kill you and you are still alive and well and kicking it. I know you don't feel your best right now but you are 3 weeks removed from this beast and that is a milestone in itself! I think it is safe to say that the worst is behind you and each day you should start feeling better and better. Try not to dwell on the negative aspects of withdrawal. Try to focus on the positive. Each day try to think of a feeling or emotion or thought or anything that you did not have the day before. Small victories each day will get you through this.

    Please post on here as much as possible, there are some awesome people on this forum who will take you under their wing and console, guide, and encourage you until you are feeling like your old self.

    I wish you only the best and hope your future is bright!

  4. #4
    jessabellc is offline New Member
    Join Date
    Jun 2014
    Posts
    10

    Default

    Double dose immodium and advil. 2-4mg melatonin at night. it can b hard for an adddict to accept but otc non narcotics really do help. go to Narcotics anonymous. itl get u out of ur own head and into a healthier frame of mind.
    iloerose likes this.

  5. #5
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Welcome, Elvis: Here are some things that help:

    Gatorade (hydration and RLS)
    Water and Pure fruit juices
    Immodium
    Hyland's Restful Leg
    Potassium
    B-12
    A good multi-vitamin, magnesium
    Melatonin or other OTC sleep aid
    Ginger-ale (though you should stay away from sugar) settles the stomach
    Exercise, I can't stress this enough, even a short walk will help you.
    NO ENERGY DRINKS if you need something for energy: L-tyrosine with B-6.

    Stay strong!

    Peace,

    Iloerose

  6. #6
    evilelvis77 is offline New Member
    Join Date
    Jul 2014
    Posts
    3

    Default

    thanks for your support I really appreciate it, since posting this I decided to go see my doctor to help, I was given some anti anxiety tablets, Imodium, ibuprofen for the muscle ache and zopiclone sleeping tablets to get me some rest. they have helped though I'm not sure if medication was the right thing to do. so feeling a touch guilty. I am still vomiting and the head aches are maddening, but mentally I feel dead inside really lack emotion, don't want to interact with people, ( at least face to face) no concentration, ive been told that withdrawal only lasts 2-3 weeks but others have told me 2-3 months !! any insight?

  7. #7
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    This is a mental game. Try as much as you can to keep your mind off how you feel. Methadone w/d can last awhile: your brain needs to start producing the chemicals that the methadone have taken over. It's a process and it DOES get better. As far as the meds go, do not feel guilty, methadone has a long half life and is hard to get through: watch the anti-anxiety med, is it a benzodiazipine? If it is just try to use as little as possible. You are a warrior fighting the battle for your life and you can win this: eyes on the prize. Exercise: can't stress this enough, the more you move the faster you will heal, even if you walk around your house, or down the block a bit.

    Peace,

    Iloerose

    AS far as time frame: everyone is different, no need to fear the worst: hydration, exercise, Try some ensure to get some calories.

  8. #8
    evilelvis77 is offline New Member
    Join Date
    Jul 2014
    Posts
    3

    Default

    Well today I haven't been sick, and my arms feel better. my head still hurts like hell. I have had a few hot baths which help, the zopiclone have helped me sleep a little I still don't drop off till after 1 ish and wake up at 6 ish but I sleep through which is good. my brain has slowed down a touch, but I cant give up tea ( i'm English) and I drank a leading Glucose drink which might not have been the best idea on detox but made me feel a touch better. just wanted to update everyone and thanks for all your support.

  9. #9
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    So glad to hear you are feeling better today, Elvis. Stay strong. You've got this.

    Peace,

    Iloerose

Similar Threads

  1. Methadone withdrawal
    By cantstandit in forum Need to Talk?
    Replies: 146
    Last Post: 01-03-2018, 11:49 PM
  2. STRUGGLING thru BIG Suboxone Withdrawal...need advice PLZ!
    By Struggling36 in forum Need to Talk?
    Replies: 36
    Last Post: 07-06-2015, 09:56 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22